# SDR 9506009948

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Ws 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND .375 INCH CRACK IN LEFT BULKHEAD 42 LOWER 'T' EXTRUSION AT AFT END.  REPAIRED PER EA 99-092430.
